Volume 12, Issue 1 (4-2017)                   IJMSI 2017, 12(1): 107-117 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sahul Hamid I, Saravanakumar S. On Open Packing Number of Graphs. IJMSI. 2017; 12 (1) :107-117
URL: http://ijmsi.ir/article-1-743-en.html
Abstract:  

In a graph G = (V,E), a subset $S⊂V$ is said to be an open packing set if no two vertices of S have a common neighbour in G. The maximum cardinality of an open packing set is called the open packing number and is denoted by $ρ^{o}$. This paper further studies on this parameter by obtaining some new bounds.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb